Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Guglielmi, A. and Holmes, C.C. and Walker, S.G. (2002) Perfect simulation involving functionals of a Dirichlet process. Journal of Computational and Graphical Statistics, 11 (2). pp. 306-310. ISSN 1061-8600 . (The full text of this publication is not available from this repository)

This list was generated on Mon Jun 16 06:14:03 2014 BST.